RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 56, Issue 2, Pages 41–55 (Mi mz2239)  

This article is cited in 3 scientific papers (total in 3 papers)

Local behavior of two-sided convolution operators with singular kernels on the Heisenberg group

V. V. Kisil

I. I. Mechnikov Odessa National University

Full text: PDF file (1760 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 56:2, 790–800

Bibliographic databases:

UDC: 517.986
Received: 29.11.1993

Citation: V. V. Kisil, “Local behavior of two-sided convolution operators with singular kernels on the Heisenberg group”, Mat. Zametki, 56:2 (1994), 41–55; Math. Notes, 56:2 (1994), 790–800

Citation in format AMSBIB
\Bibitem{Kis94}
\by V.~V.~Kisil
\paper Local behavior of two-sided convolution operators with singular kernels on the Heisenberg group
\jour Mat. Zametki
\yr 1994
\vol 56
\issue 2
\pages 41--55
\mathnet{http://mi.mathnet.ru/mz2239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1308920}
\zmath{https://zbmath.org/?q=an:0841.43020}
\transl
\jour Math. Notes
\yr 1994
\vol 56
\issue 2
\pages 790--800
\crossref{https://doi.org/10.1007/BF02110738}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RH68200024}


Linking options:
  • http://mi.mathnet.ru/eng/mz2239
  • http://mi.mathnet.ru/eng/mz/v56/i2/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kisil, “Local algebras of two-sided convolutions on the Heisenberg group”, Math. Notes, 59:3 (1996), 261–268  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Kisil V.V., “Operator Covariant Transform and Local Principle”, J. Phys. A-Math. Theor., 45:24, SI (2012), 244022  crossref  isi
    3. Kisil V.V., “Calculus of Operators: Covariant Transform and Relative Convolutions”, Banach J. Math. Anal., 8:2 (2014), 156–184  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:98
    Full text:31
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019